Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About the Journal
Journal History
Focus and Scope
Peer Review Process
Open Access Policy
Peer Reivew System
Publication Ethics[COPE]
Abstracting/Indexing
Current
Archives
Editorial Team
Instructions for authors
Announcements
Author Guidelines
Copyright Notice
Archiving Policy
Submission
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 6 No. 03 (2018): Malaya Journal of Matematik (MJM)
Vol. 6 No. 03 (2018): Malaya Journal of Matematik (MJM)
Published:
01-07-2018
Full Issue
PDF
(
9)
Articles
Method of upper lower solutions for nonlinear system of fractional differential equations and applications
D.B. Dhaigude, N.B. Jadhav, J.A. Nanware
467-472
51
PDF
(
39)
Extended Darboux frame field in Minkowski space-time $\mathbb{E}_1^4$
Bahar Uyar Düldül
473-477
56
PDF
(
46)
On two general nonlocal differential equations problems of fractional orders
Abd El-Salam Sh. A., Gaafar F. M.
478-482
38
PDF
(
30)
A-perfect lattice
Seema Bagora
483-484
41
PDF
(
21)
On existence and uniqueness of fractional integrodifferential equations with an integral fractional boundary condition
V. V. Kharat
485-491
41
PDF
(
55)
Enumeration of disjoint Hamilton cycles in a divisor Cayley graph
Levaku Madhavi, Tekuri Chalapathi
492-498
44
PDF
(
32)
Coincidence fixed point theorem in a Menger probabilistic metric spaces
Razieh Farokhzad Rostami
499-505
48
PDF
(
23)
Qualitative behaviour of solutions of hybrid fractional integral equation with linear perturbation of second kind in Banach space
Kavita Sakure, Samir Dashputre
506-513
43
PDF
(
26)
Tension spline technique for the solution of fourth-order parabolic partial differential equation
Talat Sultana, Pooja Khandelwal
514-520
70
PDF
(
35)
Energy decay of solutions for viscoelastic wave equations with a dynamic boundary and delay term
Mahdi Fatima Zohra, Ferhat Mohamed, Hakem Ali
521-529
54
PDF
(
29)
Min-Max $\pi g^* \beta$-continuous and Max-Min $\pi g^* \beta$-continuous functions in topological spaces
A. Devika, R. Vani
530-535
75
PDF
(
62)
On nano $\pi g^*$ s-closed sets in nano topological spaces
P. Sathishmohan, V. Rajendran, P. Jeevitha
536-541
181
PDF
(
72)
Existence and uniqueness of mild solution for stochastic partial integro-differential equations with delays
A.Anguraj, K. Ramkumar
542-546
48
PDF
(
23)
On fractional neutral integro-differential systems with state-dependent delay via Kuratowski measure of non-compactness in Banach spaces
A. Anuradha, M. Mallika Arjunan
547-555
78
PDF
(
31)
Operators in 2-fuzzy n-n inner product space
Thangaraj Beaula, Daniel Evans
556-562
54
PDF
(
34)
A type of Lusin’s theorem for regular monotone auto continuous measure space
D. Rajan, A. Beulah
563-568
41
PDF
(
32)
Several results for high dimensional singular fractional systems involving $n^2$ Caputo derivatives
Amele TAÏEB
569-581
40
PDF
(
26)
On weights of 2-repeated low-density bursts of length $b$ (fixed)
Barkha Rohtagi
582-584
35
PDF
(
29)
Characterization of fuzzy number fuzzy measure using fuzzy integral
D. Rajan, A. Beulah
585-587
36
PDF
(
25)
Fixed point results for $\mathscr{H}$-contractions in fuzzy metric spaces via admissible
Prapoorna Manthena, Rangamma Manchala
588-594
49
PDF
(
30)
Some ranking indexes of stochastic orders and their applications
D. Rajan, D. Vijayabalan
595-609
42
PDF
(
39)
Hopf real hypersurface of a complex space form
H. G. Nagaraja, Uppara Manjulamma
610-613
43
PDF
(
37)
Some characterizations of stochastic orders
D. Rajan, D. Vijayabalan
614-618
44
PDF
(
24)
Kamal decomposition method and its application in solving coupled system of nonlinear PDE’s
Rachana Khandelwal, Padama Kumawat, Yogesh Khandelwal
619-625
41
PDF
(
30)
Doubly connected geodetic number of graphs
K.L. Bhavyavenu, Venkanagouda M. Goudar
626-631
46
PDF
(
32)
Observations on $x^2+y^2+2(x+y)+2=10 z^2$
Shreemathi Adiga, N. Anusheela, M.A. Gopalan
632-634
53
PDF
(
25)
PDF
(
17)
Edge geodetic parameters of snake graphs
Shobha, Venkanagouda M. Goudar
635-642
78
PDF
(
33)
Cubic $ \Gamma-n$ normed linear spaces
P. R. Kavyasree, B. Surender Reddy
643-647
65
PDF
(
27)
Propagation of disease from exotic infected predator to native population-A prey predator model
Chanda Purushwani, Poonam Sinha
648-657
38
PDF
(
26)
The impact of aligned magnetic field on Walters Liquid $B$ fluid over a stretching surface with Rosseland diffusion approximation
S. Munirathinam, C. Ragavan, R. Kalaivanan
658-663
60
PDF
(
61)
Analysis of an $M^{[X]} / G_1(a, b), G_2(a, b) / 1$ unreliable G-queue with optional re-service, Bernoulli vacation, delay time to two phase of repair
G. Ayyappan, R. Supraja
664-667
49
PDF
(
24)
Stability analysis of a predator (bird) -prey (fish) harvesting model in the reserved and unreserved area
Kulbhushan Agnihotri, Sheenu Nayyer
678-684
98
PDF
(
30)
Translations of intuitionistic fuzzy soft structure of B-algebras
M. Balamurugan, G. Balasubramanian, C. Ragavan
685-700
77
PDF
(
56)
Intuitionistic fuzzy translation of anti-intuitionistic fuzzy $T$-idelas of subtraction $BCK / BCI$-algebras
S.Senthilkumar, Eswari Prem, C.Ragavan
701-710
31
PDF
(
20)
Make a Submission
Make a Submission
Abstracting / Indexing
Reviewer's Corner
Review reports form
Contributing Authors Details
Vol 12, 2024
:
Vol 11, 2023
:
Vol 10, 2022
:
Vol 09, 2021
:
Keywords
lehmer problem
principal ideals
l-fuzzy soft subhemiring
fuzzy soft subset
holomorphic function
jack’s lemma
legendre curves
biharmonic map
zero-divisors
intersection graph
cubic
2-banach space
blow up
trace
quadratic
Most Read Articles
Soft
β
∗
open sets in soft topological spaces
55
Skew codes over the split quaternions
51
Further results and applications on continuous random variables
49
New limit definition of fractional derivatives: Toward improved accuracy and generalization
36
Some geometric properties of the generalized
k
-Bessel functions
33
Plagiarism Checker